# SDR ABXA20210715066

- Difficulty date: July 15, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 65,395 hours, 46,322 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Pneumatic System
- Condition: Faulted
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU PNEUMATIC PRESSURE WENT TO ZERO AFTER PUSHBACK AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE, CYCLED APU. REGAINED DUCT PRESSURE AFTER RESTART. OPERATED BOTH PACKS. W/ PRESSURE BUILDING. IAW AMM 49-52-00. AIRCRAFT RELEASED FOR FLIGHT.
